Solutions for 2n(th) order lidstone BVP on time scales

Articles > Article · 2009

Authors: Erbil ÇETİN, S. Guelsan Topal

TURKISH JOURNAL OF MATHEMATICS, Journal Indexed in SCI Expanded, International, 2009, vol 33, pp 359-373

DOI: 10.3906/mat-0805-38

Summary

In this paper, we prove the existence of solutions for nonlinear Lidstone boundary value problems by using the monotone method on time scales and also we show the existence of at least one positive solution if f is either superlinear of sublinear by the fixed point theorem in a Banach space.

View details